# SDR AWXA200400199

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 64,960 hours, 51,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK MAINTENANCE FOUND THE LT FORWARD AND MID CABIN SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT BATTERIES AT SEAT ROWS 4 AND 11, OPERATIONAL CHECK WAS GOOD.
